English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A realization of the Lie algebra associated to a Kantor triple system

Palmkvist, J. (2006). A realization of the Lie algebra associated to a Kantor triple system. Journal of Mathematical Physics, 47(2): 023505.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4AAD-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4AAE-8
Genre: Journal Article

Files

show Files
hide Files
:
jmp023505.pdf (Publisher version), 98KB
Name:
jmp023505.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Palmkvist, Jakob1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We present a nonlinear realization of the 5-graded Lie algebra associated to a Kantor triple system. Any simple Lie algebra can be realized in this way, starting from an arbitrary 5-grading. In particular, we get a unified realization of the exceptional Lie algebras [fraktur f]4,[fraktur e]6,[fraktur e]7,[fraktur e]8, in which they are respectively related to the division algebras [openface R],[openface C],[openface H],[openface O]

Details

show
hide
Language(s): eng - English
 Dates: 2006-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 298217
ISI: 000235663600033
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
  Alternative Title : J. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 47 (2) Sequence Number: 023505 Start / End Page: - Identifier: ISSN: 0022-2488